Publications:

Display publications
from year:

to year:

Or search by text:

Quick links:

1965 - 1975

1976 - 1985

1986 - 1995

1996 - 2005

2006 - 2010

2011 - 2017

Printer-friendly
PDF version
(1965-2012)

2000 (Publication #86)

Osculating Tubes and Self-Linking Numbers of Curves on the Three-Sphere

Accepted for publication in the refereed proceedings of the Alfred Gray Memorial Conference, Bilbao, Spain 2000, Contemporary Math., Amer. Math .Soc., Vol. 288 (2001) 10-19.

View a review of this article at MathSciNet

ABSTRACT

(None available)